# SDR AU000102

- Difficulty date: February 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Screw
- Condition: Separated
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STANDBY ALTIMETER / ASI INDICATOR FASCIA BLANKING SCREW VIBRATED OUT.
